Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 1

International Journal of Pure Mathematical Sciences

Volume 1
See as eBook
The product has been placed in your shopping Cart.
P. 1

An Inverse Thermoelastic Problem of Circular Plate

Authors: Priyanka B. Gaikwad, Kirtiwant P. Ghadle, Janardhan K. Mane

Citation: P. B. Gaikwad et al., "An Inverse Thermoelastic Problem of Circular Plate", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 1-5, 2012

P. 6

Common Due-Date Assignment and Job Scheduling on Single Machine and Parallel Machines

Authors: Janardhan K. Mane, Kirtiwant P. Ghadle

Citation: J. K. Mane and K. P. Ghadle, "Common Due-Date Assignment and Job Scheduling on Single Machine and Parallel Machines", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 6-13, 2012

P. 14

Stability Analysis of a Three Species Syn-Eco Dynamical System with a Limited Alternative Food for all the Three Species

Authors: K. Kondala Rao, K. Lakshmi Narayan

Citation: K. K. Rao and K. L. Narayan, "Stability Analysis of a Three Species Syn-Eco Dynamical System with a Limited Alternative Food for all the Three Species", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 14-20, 2012

P. 21

A Three Species Ecological Model with a Prey, Predator and Competitor to the Predator and Optimal Harvesting of the Prey

Authors: A.V. Papa Rao, K. Lakshmi Narayan, Shahnaz Bathul

Citation: A.V. Papa Rao et al., "A Three Species Ecological Model with a Prey, Predator and Competitor to the Predator and Optimal Harvesting of the Prey", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 21-32, 2012

P. 33

A Two Species Amensalism Model with Harvesting by Homotopy Analysis Method

Authors: B. Sita Rambabu, K. Lakshmi Narayan, Sahanaz Bathul

Citation: B. S. Rambabu et al., "A Two Species Amensalism Model with Harvesting by Homotopy Analysis Method", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 33-39, 2012

P. 40

Generalization of Pythagorean Triplets, Quadruple

Authors: K. Raja Rama Gandhi, D. Narasimha Murty

Citation: K. R. R. Gandhi and D. N. Murty, "Generalization of Pythagorean Triplets, Quadruple", The Bulletin of Society for Mathematical Services and Standards, Vol. 1, pp. 40-45, 2012